Alert archive / North Carolina / Wind Advisories in 2007

Wind Advisory 10, NWS Blacksburg, VA

February 6, 2007Alleghany County, Ashe County, Watauga County, North Carolina; Carroll County, Grayson County, City of Galax, Virginia

NWS Blacksburg, VA issued this wind advisory at Feb 6, 2007, 2:56 PM EST for Alleghany County, Ashe County, Watauga County, North Carolina; Carroll County, Grayson County, City of Galax, Virginia. It took effect at Feb 7, 2007, 12:00 AM EST. It was in force for 66 min.

The area

The counties it named.

The facts

Issued
Feb 6, 2007, 2:56 PM EST (19:56 UTC)
In effect from
Feb 7, 2007, 12:00 AM EST
Expired
Feb 7, 2007, 1:06 AM EST
In force
66 min
Issued by
NWS Blacksburg, VA

Counties Alleghany County, NC, Ashe County, NC, Watauga County, NC, Carroll County, VA, City of Galax, VA, Grayson County, VA

The radar

The Roanoke radar (KFCX), 99 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KRNK 061956
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
256 PM EST TUE FEB 6 2007

...STRONG WINDS EXPECTED LATE TONIGHT...

.STRONG WEST TO NORTHWEST WINDS WILL DEVELOP BEHIND THE PASSAGE
OF LOW PRESSURE SYSTEM...LIKELY MAXIMIZING IN INTENSITY TOWARD
MORNING.

NCZ001-002-018-VAZ015-016-070400-
/O.NEW.KRNK.WI.Y.0010.070207T0500Z-070207T1400Z/
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
INDEPENDENCE...GALAX
256 PM EST TUE FEB 6 2007

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
WEDNESDAY. 

WEST TO NORTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH
LATE TONIGHT...WITH GUSTS AS HIGH AS 55 MPH POSSIBLE OVER THE
HIGHER RIDGES. THE STRONGEST WINDS ARE EXPECTED JUST PRIOR TO
SUNRISE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE
POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS71 KRNK 070351
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
1051 PM EST TUE FEB 6 2007

...STRONG WINDS EXPECTED LATE TONIGHT...

.STRONG WEST TO NORTHWEST WINDS WILL DEVELOP BEHIND THE PASSAGE
OF LOW PRESSURE SYSTEM...LIKELY MAXIMIZING IN INTENSITY TOWARD
MORNING.

NCZ001-002-018-VAZ015-016-071200-
/O.CON.KRNK.WI.Y.0010.070207T0500Z-070207T1400Z/
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
INDEPENDENCE...GALAX
1051 PM EST TUE FEB 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST WEDNESDAY. 

WEST TO NORTHWEST WINDS WILL INCREASE TO BETWEEN 15 AND 30 MPH
LATE TONIGHT...WITH GUSTS AS HIGH AS 55 MPH POSSIBLE OVER THE
HIGHER RIDGES. THE STRONGEST WINDS ARE EXPECTED JUST PRIOR TO
SUNRISE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE
POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
000 
WWUS71 KRNK 070606 AAA
NPWRNK

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
106 AM EST WED FEB 7 2007

...STRONG WINDS EXPECTED LATE TONIGHT AND WEDNESDAY MORNING...

.STRONG WEST TO NORTHWEST WINDS WILL DEVELOP BEHIND THE PASSAGE
OF LOW PRESSURE SYSTEM...LIKELY MAXIMIZING IN INTENSITY TOWARD
MORNING.

NCZ001-002-018-VAZ015-016-071415-
/O.UPG.KRNK.WI.Y.0010.000000T0000Z-070207T1400Z/
/O.NEW.KRNK.HW.W.0001.070207T0606Z-070207T1700Z/
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
INDEPENDENCE...GALAX
106 AM EST WED FEB 7 2007

...HIGH WIND WARNING IN EFFECT UNTIL NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH
LATE TONIGHT INTO WEDNESDAY MORNING...WITH GUSTS AS HIGH AS 60 MPH
POSSIBLE OVER THE HIGHER RIDGES. THE STRONGEST WINDS ARE EXPECTED
JUST PRIOR TO SUNRISE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED  WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.
 
 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Feb 6, 2:45 PM EST, 11 minutes earlier.

Area forecast discussion, Feb 6, 2:45 PM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
245 PM EST TUE FEB 6 2007

.SHORT TERM /TONIGHT/...
MAIN CONCERN OBVIOUSLY THE CLIPPER SYSTEM TONIGHT CURRENTLY SLIDING
THRU MIDWEST AND LOWER OHIO VALLEY. SYSTEM QUITE IMPRESSIVE ON
LATEST RADAR MOSAIC...WITH PLENTIFUL MOISTURE AND OBVIOUS BANDING
FEATURES PRESENT. THIS IS THE BIGGEST CONCERN OVERNIGHT...WITH
POTENTIAL FOR SOME BANDING UP OF SNOWFALL...WHICH COULD EASILY LEAD
TO HIGHER LOCAL TOTALS. LATEST GFS AND NAM CONTINUE TO SUGGEST BEST
PERIOD OF FORCING PER 500-300 MB Q-VECTOR CONVERGENCE SLIDES THRU
THE AREA BETWEEN ABOUT 00Z AND 09Z BEFORE SUPPORT QUICKLY WANES.
ISENTROPIC LIFT/WARM ADVECTION REALLY QUITE IMPRESSIVE ON BOTH MAJOR
MODELS...WITH SOME 45-50 KNOTS OF LIFT INTO THE COLD AIR. A LOOK AT
TIME HEIGHTS OVER THE WEST REVEALS A NEARLY CLASSIC SIGNATURE OF
FRONTOGENESIS SLOPING UPWARD INTO THE COLD AIR...WITH NEGATIVE
SATURATED EPV LAYER JUST ABOVE...INDICATIVE OF ENHANCED FRONTAL
CIRCULATION POTENTIAL CONTRIBUTING TO ADDED LIFT. IN ADDITION...SOME
UPSLOPE ENHANCEMENT POSSIBLE FAR WESTERN RIDGES AS LOW LEVEL FLOW
TURNS MORE WEST/NORTHWEST OVERNIGHT WITH RENEWED COLD ADVECTION. ALL
OF THIS SPELLS A TRICKY SNOWFALL AMOUNT FORECAST OVER THE
WEST/NORTHWEST TONIGHT...AS WARNING CRITERIA SNOW CERTAINLY A
POSSIBILITY. HOWEVER...GIVEN QUICK PACE OF SYSTEM...PREFER TO KEEP
THINGS ON THE HIGH END OF THE GOING ADVISORY...BUT WILL MENTION
LOCALLY HIGHER AMOUNTS IN THE WSW.

FARTHER SOUTH AND EAST...EXPECT LOWER TOTALS GIVEN DOWNSLOPE
EFFECTS...HOWEVER STILL AN ACCUMULATING SNOWFALL EXPECTED AS
LIFT/FRONTOGENESIS SHOULD ACT TO OVERCOME DRYING. WILL CONTINUE WITH
THE PREVIOUS SNOW ADVISORY FOR THESE AREAS AS WELL...WITH A GENERAL
2 TO 4 INCHES FAR NORTH TAPERING TO AROUND AN INCH LOWER NEW RIVER
VALLEY. ONE THING IS FOR SURE ABOUT THIS SYSTEM - THERE WILL BE A
SHARP CUTOFF TO THE PRECIPITATION...AND EVENTUAL LOCATION STILL TO
BE DETERMINED...HOWEVER HAVE ATTEMPTED TO SHOW A BETTER GRADIENT IN
THE LATEST GRIDS...WITH LITTLE OR NO PRECIP EXPECTED OVER SOUTHSIDE
VA INTO NORTHERN NC. THE MOUNTAINS OF NORTH CAROLINA ARE PERHAPS THE
MOST TRICKY GIVEN POSSIBLE WARM AIR INTRUSION WITH STRONG WARM
ADVECTION...WHICH COULD PROVIDE RISING TEMPS INTO THE OVERNIGHT.
HOWEVER...APPEARS MAJORITY OF PRECIP WILL STAY OUT OF THIS AREA
OUTSIDE OF INITIAL BURST ON LEADING EDGE OF CLIPPER.

WINDS ALSO OF CONCERN LATE TONIGHT NORTHERN MOUNTAINS OF NC INTO
GRAYSON/CARROLL COUNTIES VA AS STOUT LOW LEVEL JET CRANKS WITH
TIGHTENING BAROCLINIC GRADIENT/WARM ADVECTION. WARM ADVECTION
REGIMES NOT USUALLY NOTED FOR BEING BIG WIND PRODUCERS FOR THIS
AREA...HOWEVER WARM SURGE WILL BE QUICKLY FOLLOWED BY COLD ADVECTION
BY MORNING...AND APPEARS THIS WILL BE THE PERIOD WHERE WINDS MAY
GUST TO ADVISORY LEVELS...AND POSSIBLY LOW END WARNING LEVELS WITH
CHANNELING FLOW AROUND BOONE. THIS SHOWN BY LATEST CROSS SECTIONS
SHOWING 50 KNOT FLOW EXTENDING BELOW RIDGE TOP LEVEL AT SAME TIME AS
SUBSIDENCE MAXIMIZED WITH PRESSURE RISES BEHIND DEPARTING SYSTEM.
WITH THIS IN MIND...WILL HOIST A WIND ADVISORY FOR THE
AFOREMENTIONED AREAS THRU 9 AM TOMORROW.

&&

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
BROAD NW FLOW ALOFT CONTINUES COLD TEMPS. AN INVERTED TROF PUSHES
ACROSS THE GULF COAST STATES THURSDAY-FRIDAY...BUT APPEARS ANY
PRECIP WITH THIS FEATURE WILL STAY SOUTH OF US. BELIEVE MOISTURE/QPF
IS TOO FAR NORTH ON GFS. SOME PHASING OF THE POLAR AND SUBTROPICAL
JETS EXPECTED EARLY NEXT WEEK OVER THE EASTERN US.  OPERATIONAL GFS
APPEARS TO AN OUTLIER ACROSS SOUTHERN CANADA BY DAY 6...LACKING THE
STRONG HIGH SHOWN BY OTHER SOLUTIONS. FOR MEDIUM RANGE FOLLOWED
HPCGUIDE WHICH WAS A BLEND OF 00Z ECMWF...GEFS MEAN AND GEM GLOBAL.
QUESTIONS REMAIN ON THE LOW DEVELOPING OVER THE TN VALLEY ON
DAY 7.

&&

.AVIATION /20Z-18Z/...
APPROACHING CLIPPER SHORTWAVE WILL BRING DETERIORATING WEATHER
CONDITIONS TO WESTERN AREAS THIS EVENING...WITH A BAND OF LIGHT TO
MODERATE...AND OCCASIONALLY HEAVY...SNOW SPREADING OVER THE AREA
TOWARD SUNSET. FARTHER EAST...SNOW WILL TAKE A BIT LONGER TO MOVE
INTO ROANOKE AND THEN LYNCHBURG. EXPECT DANVILLE MAY BE ON THE
SOUTHERN END OF THIS SYSTEM AND MAY NOT SEE ANY PRECIPITATION AT
ALL. CONDITIONS WILL GO FROM VFR EARLY IN THE TAF PERIOD...TO MVFR
AND THEN IFR OVER THE WEST...WITH LOCALIZED VLIFR POSSIBLE NEAR ANY
HEAVIER BANDS OF SNOW...WHICH APPEAR PROBABLE GIVEN STRONG
FRONTOGENETIC FORCING OVERNIGHT. ROANOKE SHOULD STAY MAINLY
IFR...BUT COULD ALSO SEE PERIODS OF LOWER CONDITIONS. WINDS WILL BE
A BIT GUSTY OVER THE MOUNTAINS...PARTICULARLY OVER FAR SOUTHWEST
VIRGINIA INTO NORTHWEST NORTH CAROLINA...WHERE LOCALIZED GUSTS TO
AROUND 50 MPH ARE POSSIBLE AS STRONG LOW LEVEL JET CRANKS IN WARM
ADVECTION REGIME. CONDITIONS WILL IMPROVE QUICKLY EAST OF THE
MOUNTAINS TOMORROW MORNING AS DOWNSLOPE FLOW HELPS ERODE LOW LEVEL
MOISTURE...THOUGH CLOUDS LIKELY TO BECOME BANKED UP OVER THE WESTERN
MOUNTAINS...WITH IFR CONDITIONS POSSIBLY HOLDING TOUGH NEAR
BLUEFIELD.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...SNOW ADVISORY UNTIL 7 AM EST WEDNESDAY FOR VAZ007-010-011-
     018>020-022>024-034-035.

     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY FOR
     VAZ015-016.

NC...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY FOR
     NCZ001-002-018.

WV...SNOW ADVISORY UNTIL 7 AM EST WEDNESDAY FOR WVZ042>045.

&&

SHORT TERM...DL
LONG TERM...KK
AVIATION...DL
Hazardous weather outlook, Feb 6, 5:45 AM EST, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
545 AM EST TUE FEB 6 2007

VAZ019-020-WVZ042>045-071045-
ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE-GREENBRIER-
545 AM EST TUE FEB 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT UNTIL 9 AM TODAY. WIND CHILLS
OF 5 TO 15 BELOW ZERO CAN BE EXPECTED...EVEN COLDER ALONG THE
HIGHEST RIDGES.

A SNOW ADVISORY IS IN EFFECT FROM 4 PM THIS AFTERNOON UNTIL 7 AM
WEDNESDAY. A CLIPPER SYSTEM WILL BRING 3 TO 5 INCHES OF SNOW TO
THE AREA. LOCALLY HIGHER AMOUNTS NORTH OF BLUEFIELD AND LEWISBURG
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TO REPORT SNOWFALL AMOUNTS TONIGHT AND
WEDNESDAY MORNING.

VAZ007-010-011-018-023-024-071045-
TAZEWELL-BLAND-GILES-CRAIG-BOTETOURT-ROCKBRIDGE-
545 AM EST TUE FEB 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT UNTIL 9 AM TODAY. WIND CHILLS
OF 5 TO 15 BELOW ZERO CAN BE EXPECTED...EVEN COLDER ALONG THE
HIGHEST RIDGES.

A SNOW ADVISORY IS IN EFFECT FROM 4 PM THIS AFTERNOON UNTIL 7 AM
WEDNESDAY. A CLIPPER SYSTEM WILL BRING 2 TO 4 INCHES OF SNOW TO
THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TO REPORT SNOWFALL AMOUNTS TONIGHT AND
WEDNESDAY MORNING.

VAZ009-012>014-071045-
SMYTH-WYTHE-PULASKI-MONTGOMERY-
545 AM EST TUE FEB 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT UNTIL 9 AM TODAY. WIND CHILLS
OF 5 TO 15 BELOW ZERO CAN BE EXPECTED.

A CLIPPER SYSTEM WILL BRING 1 TO 3 INCHES OF SNOW TO THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TO REPORT SNOWFALL AMOUNTS TONIGHT AND
WEDNESDAY MORNING.

NCZ001-002-018-VAZ015>017-071045-
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD-
545 AM EST TUE FEB 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
CAROLINA AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT UNTIL 9 AM TODAY. WIND CHILLS
OF 5 TO 15 BELOW ZERO CAN BE EXPECTED..

A CLIPPER SYSTEM WILL BRING 1 TO 2 INCHES OF SNOW TO THE AREA TONIGHT.
LOCALLY HIGHER AMOUNTS NORTH OF BLUEFIELD AND LEWISBURG ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TO REPORT SNOWFALL AMOUNTS TONIGHT AND
WEDNESDAY MORNING.

VAZ022-034-035-071045-
ROANOKE-BEDFORD-AMHERST-
545 AM EST TUE FEB 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
VIRGINIA...SOUTH CENTRAL VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT UNTIL 9 AM TODAY. WIND CHILLS
OF 5 TO 15 BELOW ZERO CAN BE EXPECTED.

A SNOW ADVISORY IS IN EFFECT FROM 4 PM THIS AFTERNOON UNTIL 7 AM
WEDNESDAY. A CLIPPER SYSTEM WILL BRING 1 TO 3 INCHES OF SNOW TO
THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TO REPORT SNOWFALL AMOUNTS TONIGHT AND
WEDNESDAY MORNING.

VAZ032-033-071045-
PATRICK-FRANKLIN-
545 AM EST TUE FEB 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A CLIPPER SYSTEM WILL MOVE ACROSS TONIGHT BRINGING AROUND AN INCH
OF SNOW TO THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NCZ003>006-019-020-VAZ043-044-058-059-071045-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-HENRY-PITTSYLVANIA-
HALIFAX-CHARLOTTE-
545 AM EST TUE FEB 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTH CENTRAL
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A CLIPPER SYSTEM ARRIVES TONIGHT. THIS WILL BRING LIGHT SNOW TO
THE AREA WITH LESS THAN AN INCH EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

VAZ045>047-071045-
CAMPBELL-APPOMATTOX-BUCKINGHAM-
545 AM EST TUE FEB 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A CLIPPER SYSTEM WILL AFFECT THE AREA TONIGHT. EXPECT LIGHT SNOW
WITH AROUND AN INCH POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 4:36 AM ESTSnow AdvisoryRNKAlleghany, Amherst, Appomattox, Bath, Bedford, Bland and 18 more23 hr

Nearby

Wind Advisories in North Carolina, 2007Wind Advisories in Virginia, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.